Author Suzuki, Satoshi/
Journal Title Linear and nonlinear analysis
Volume 3
Issue 2
Published Date 2017-07
NII Type Journal Article
Format PDF
Author Takahashi, Kei/ Inoue, Ryo/ Kobayashi, Hisataka/ Nakano, Shigeo/
Journal Title AIJ journal of technology and design
Volume 22
Issue 52
Published Date 2016-10
NII Type Journal Article
Author Itoh, Kazuhito/
Journal Title JAPR journal
Volume 50
Issue 9
Published Date 2016-12
NII Type Journal Article
Format PDF
Author Aoki, Miho/ Sakai, Yuho/
Journal Title Rocky Mountain Journal of Mathematics
Volume .Forthcoming
Published Date 2017
NII Type Journal Article
Format PDF
Author Aoki, Miho/ Kishi, Yasuhiro/
Journal Title Journal of Number Theory
Volume 176
Published Date 2017-07
NII Type Journal Article
Format PDF
Attribute Investigation Report
Author Lin, Su Juan/ Ohtsu, Kohzoh/ Inoue, Masahito/
Journal Title 分類
Volume 16
Issue 2
Published Date 2016-08
NII Type Journal Article
Author Kudo, Masaki/ Naito, Kanta/
Journal Title Communications in statistics. Theory and methods
Volume 46
Issue 23
Published Date 2017-08-24
NII Type Journal Article
Format PDF
Author Kuwabara, Tomoyuki/ Yamamoto, Shohei/ Yoshida, Shunsuke/ Nishi, Masatoshi/ Tatewaki, Kazumi/ Sato, Toshio/
Journal Title Material cycles and waste management research
Volume 28
Published Date 2017
NII Type Journal Article
Author Ase, Tomonobu/ Watabe, Tomoichi/ Sato, Toshio/
Journal Title Separation Science and Technology
Volume 52
Issue 2
Published Date 2017-01-22
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/
Journal Title Nonlinear analysis. Theory, methods and applications
Volume 74
Issue 6
Published Date 2011-03
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Saito, Yasuhisa/ Fan, Meng/
Journal Title Proceedings of the American Mathematical Society
Volume 139
Published Date 2011
NII Type Journal Article
Format PDF
Author Saito, Yasuhisa/ Sugie, Jitsuro/ Lee, Yong-Hoon/
Journal Title Applied mathematics letters
Volume 24
Issue 12
Published Date 2011-12
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Ogami, Yuichi/ Onitsuka, Masakazu/
Journal Title Annali di matematica pura ed applicata
Volume 190
Issue 3
Published Date 2011-09
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/
Journal Title Nonlinear analysis. Theory, methods and applications
Volume 74
Issue 18
Published Date 2011-12
NII Type Journal Article
Format PDF
Author Onitsuka, Masakazu/ Sugie, Jitsuro/
Journal Title Proceedings of the Royal Society of Edinburgh. Sect. A, Mathematics
Volume 141
Issue 5
Published Date 2011-10
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Hata, Saori/
Journal Title Monatshefte für Mathematik
Volume 166
Issue 2
Published Date 2012-05
NII Type Journal Article
Format PDF
Author Shinjo, Junji/ J. Xia/
Journal Title Proceedings of the Combustion Institute
Volume 36
Issue 2
Published Date 2017
NII Type Journal Article
Format PDF
Author Sugie, Jitsuro/ Tanaka, Masahiko/
Journal Title Proceedings of the American Mathematical Society
Volume 145
Published Date 2017-01-11
NII Type Journal Article
Format PDF
Author Ishibashi, Kazuki/ Sugie, Jitsuro/
Journal Title Journal of Mathematical Analysis and Applications
Volume 446
Issue 1
Published Date 2017-02-01
NII Type Journal Article
Format PDF
Author Wu, Fentao/ Sugie, Jitsuro/
Journal Title Monatshefte für Mathematik
Volume 183
Issue 1
Published Date 2017-05
NII Type Journal Article
Format PDF